# SDR SCNA00368

- Difficulty date: September 5, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,619 hours, 24,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Will Not Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, THE LEFT HAND AFT OVERWING EMERGENCY EXIT PULL SELF LUMINOUS SIGN FAILS LUMINESCENT INSPECTION.  REPLACED IAW B727 MM 335031.
